Table of Contents Author Guidelines Submit a Manuscript
Journal of Materials
Volume 2013, Article ID 809205, 9 pages
http://dx.doi.org/10.1155/2013/809205
Research Article

Finite Difference Solution of Elastic-Plastic Thin Rotating Annular Disk with Exponentially Variable Thickness and Exponentially Variable Density

Department of Mathematics, Jaypee Institute of Information Technology, A-10, Sector 62, Noida-201307, Uttar Pradesh, India

Received 10 December 2012; Accepted 14 February 2013

Academic Editor: Francois Peeters

Copyright © 2013 Sanjeev Sharma and Yadav Sanehlata. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sanjeev Sharma and Yadav Sanehlata, “Finite Difference Solution of Elastic-Plastic Thin Rotating Annular Disk with Exponentially Variable Thickness and Exponentially Variable Density,” Journal of Materials, vol. 2013, Article ID 809205, 9 pages, 2013. https://doi.org/10.1155/2013/809205.